DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/3836

Title: Linkage of fields in characteristic
Authors: Baeza, R.
Aravire, R.
Keywords: Quadratic forms, Diferential forms, Bilinearforms, Witt-groop, Function fields, Linkage of fields
Issue Date: 2003
Publisher: Marcel Dekker,Inc.
Citation: Communications in Algebra 31(1):463–473
Description: Baeza R. Instituto de Matemática y Física,Universidad de Talca,Casilla 747,Talca,Chile.
URI: http://dspace.utalca.cl/handle/1950/3836
ISSN: 0092-7872
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback